The Spectrum of the Linearized Boltzmann Operator for Gas Mixture

AO Jijun, Achilaltu, MU Dan

Acta Mathematicae Applicatae Sinica ›› 2011, Vol. 34 ›› Issue (4) : 591-601.

PDF(315 KB)
PDF(315 KB)
Acta Mathematicae Applicatae Sinica ›› 2011, Vol. 34 ›› Issue (4) : 591-601. DOI: 10.12387/C2011068

The Spectrum of the Linearized Boltzmann Operator for Gas Mixture

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2011, 34(4): 591-601 https://doi.org/10.12387/C2011068

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(315 KB)

Accesses

Citation

Detail

Sections
Recommended

/